# SDR SWIA202052614

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bsa 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGG FS 581 NUTPLATE BRACKET EXTENDING FWD AT STGR 27 CORRODED.  C-CHECK RO 9/20/2020.  REMOVED CORROSION ON THE NUTPLATE BRACKET AT STGR 27 EXTENDING FWD OF FS 581 WHERE MARKED, REF CRJ700 SRM.  ORIGINAL MATERIAL THICKENS: 0.050´, REF CRJ700 SRM.  MOST MATERIAL REMOVED: 0.013" (MANUALLY MEASURED) NO DAMAGE ALLOWED, REF CRJ700 SRM.  INSTALLED NEW NUT PLATE BRACKET, REF CRJ700 SRM AND DRAWING.  INSTALLED 1EA MOUNTING CLIP AT FS 579.00 STRG 27, REF CRJ700 SRM AND 3EA NUT PLATES REF CRJ700 SRM DRAWING.  SEE CONTINUE CARD FOR DETAILS.
